American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. Note on ``The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Markus Bachmayr and Albert Cohen. Kolmogorov widths and low-rank approximations of parametric elliptic PDEs. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Frances Y. Kuo, Ian H. Sloan and Henryk Woźniakowski. Multivariate integration for analytic functions with Gaussian kernels. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[6] Sharif Rahman. Approximation errors in truncated dimensional decompositions. Math. Comp. 83 (2014) 2799-2819.
Abstract, references, and article information   
View Article: PDF

[7] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[8] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[9] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400. MR 2983028.
Abstract, references, and article information   
View Article: PDF

[10] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information   
View Article: PDF

[11] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeffrey B. Farr and Shuhong Gao. Gröbner bases and generalized Padé approximation. Math. Comp. 75 (2006) 461-473. MR 2176409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Douglas N. Arnold, Daniele Boffi and Richard S. Falk. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002) 909-922. MR 1898739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald Cools and James N. Lyness. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001) 1549-1567. MR 1836918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tim Gutzmer and Jens Markus Melenk. Approximation orders for natural splines in arbitrary dimensions. Math. Comp. 70 (2001) 699-703. MR 1813144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sangwoo Heo and Yuan Xu. Constructing fully symmetric cubature formulae for the sphere. Math. Comp. 70 (2001) 269-279. MR 1680883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael S. Floater and J. M. Peña. Monotonicity preservation on triangles. Math. Comp. 69 (2000) 1505-1519. MR 1677482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia